Skip to main content
Log in

On (pq)-generalization of Szász-Mirakyan Kantorovich operators

  • Published:
Bollettino dell'Unione Matematica Italiana Aims and scope Submit manuscript


In this paper, we introduce Szász-Mirakyan Kantorovich type of operators based on (pq)-calculus. Using Krovokin’s type theorem, we show that operator converges uniformly. In second section, we study rate of convergence of operator using modulus of continuity and Peetre’s K-functional. In last section, we give Voronovskaya type results for operator.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Similar content being viewed by others


  1. Lupaş, A.: A \(q-\)analogue of the Bernstein operator. University of Cluj-Napoca, Seminar on Numerical and Statistical Calculus 9, 85–92 (1987)

  2. Aral, A., Gupta, V., Agarwal, R.P.: Applications of \(q-\)calculus in operator theory. Springer (2013)

  3. Ernst, T.: The history of \(q\)-calculus and a new method. U.U.D.M. Report 16, Uppsala, Departament of Mathematics, Uppsala University (2000)

  4. Kac, V., Cheung, P.: Quantum calculus. Universitext, Springer-Verlag, New York (2002)

    Book  MATH  Google Scholar 

  5. Sadjang, P.N.: On the fundamental theorem of \((p, q)-\)Taylor formulas. arXiv:1309.3934 [math.QA]

  6. Chakrabarti, R., Jagannathan, R.: A \((p, q)\)-oscillator realization of two parameter quantum algebras. J. Phys. A Math. Gen. 24, 711–718 (1991)

    Article  MathSciNet  Google Scholar 

  7. Sahai, V., Yadav, S.: Representations of two parameter quantum algebras and \((p, q)\)-special functions. J. Math. Anal. Appl. 335, 268–279 (2007)

    Article  MATH  MathSciNet  Google Scholar 

  8. Jagannathan, R., Rao, K.S., Two-parameter quantum algebras, twin-basic numbers and associated generalized hypergeometric series. In: Proceedings of the international conference on number theory and mathematical physics, pp. 20–21 (2005)

  9. Acar, T.: \((p, q)\)-genralization of Sźasz-Mirakyan operators. arXiv:1505.06839 [math.CA]

  10. DeVore, R.A., Lorentz, G.G.: Construtive approximation. Springer, Berlin (1993)

    Book  Google Scholar 

  11. Gupta, V., Aral, A.: Convergence of the \(q\)-analogue of Szász-Beta operators. Appl. Math. Comput. 216, 374–380 (2010)

    Article  MATH  MathSciNet  Google Scholar 

Download references

Author information

Authors and Affiliations


Corresponding author

Correspondence to Honey Sharma.

Rights and permissions

Reprints and permissions

About this article

Check for updates. Verify currency and authenticity via CrossMark

Cite this article

Sharma, H., Gupta, C. On (pq)-generalization of Szász-Mirakyan Kantorovich operators. Boll Unione Mat Ital 8, 213–222 (2015).

Download citation

  • Received:

  • Accepted:

  • Published:

  • Issue Date:

  • DOI:


Mathematics Subject Classification